# SDR SIMA2737

- Difficulty date: September 25, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N266AE
- Make and model: Saab 340B
- Aircraft serial: 340B266
- Aircraft time: 20,398 hours, 19,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 7253620804
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - AREA TO THE RIGHT OF THE FIRST OFFICER'S YOKE HAD CORROSION UNDER THE PAINT.  MAINTENANCE REMOVED CORROSION AND REPAIRED WITH A DOUBLER IAW SAAB SRM .  (X)
